Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Worried..help!
    avatar
    An_254198 posted:
    I had my normal 8 day menstrual cycle the day after it was over I had unprotected sex but I proceeded to taking plan b the next day it has almost been a week and I'm spotting could I be pregnant?
    Reply
     
    avatar
    tlkittycat1968 responded:
    If you were pregnant, it would be too early to tell. I would say the spotting is from the Plan B.
    Proud mommy to PJ (6)
     
    avatar
    lovebird79 responded:
    I agree with tlkittycat1968. Chances are it's the plan B.
    It's basically a huge dosage of birth control pills, so the hormones can weird out your body.


    Spotlight: Member Stories

    oh and i forgot to say i have not had a period since april 15.

    Helpful Tips

    Just curious.
    Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.